Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The extent of definable scales


Authors: Donald A. Martin, Yiannis N. Moschovakis and John R. Steel
Journal: Bull. Amer. Math. Soc. 6 (1982), 435-440
MSC (1980): Primary 03E15, 03E60; Secondary 04A15, 03D60
MathSciNet review: 648528
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03E15, 03E60, 04A15, 03D60

Retrieve articles in all journals with MSC (1980): 03E15, 03E60, 04A15, 03D60


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1982-15009-1
PII: S 0273-0979(1982)15009-1